A saddlepoint approximation to the probability of ruin in the compound Poisson process with diffusion

Gatto, Riccardo (2008). A saddlepoint approximation to the probability of ruin in the compound Poisson process with diffusion. Statistics & probability letters, 78(13), pp. 1948-1954. Amsterdam: North-Holland 10.1016/j.spl.2008.01.072

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

ISSN:

0167-7152

Publisher:

North-Holland

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.spl.2008.01.072

Web of Science ID:

000259688500036

URI:

https://boris.unibe.ch/id/eprint/36883 (FactScience: 206345)

Actions (login required)

Edit item Edit item
Provide Feedback